# SDR DALA1150750693

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5240 · Service Doors
- Part: Crank Assy
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD UPPER LATCH CRANK CORRODED AND PITTED.  REMOVED AND REPLACED R2 DOOR FWD UPPER LATCH CRANK IAW B757 CMM 52-11-15.  ADJUSTMENT ACCOMPLISHED ON OPN NR 78012 (88587140001. AT SAA/SAT DURING HMV ON (N/R 185262) W/O 8850134000.
